Operator Hilbert Systems

Dosi A.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.53, no.2, pp.143-148, 2019 (SCI-Expanded) identifier identifier identifier


The present note deals with operator Hilbert systems, which are quantizations of unital cones in Hilbert spaces. One central result of the note is that the Pisier operator Hilbert space is an operator system whose quantum cone of positive elements is described in terms of the quantum ball of the relevant conjugate Hilbert space. Finally, we obtain a solution to the problem of Paulsen, Todorov and Tomforde on separable morphisms between operator systems and characterize minmax- completely positive maps between Archimedean order unit spaces.